# SDR UALA2012100405629

- Difficulty date: October 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,928 hours, 13,769 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440401
- Part serial: 184
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL DISPLAYED ON NO. HSI(S).  WXR TEST INOP. (1=CAPT, 2=1ST OFF, 3=BOTH).  WX RADAR FAILED DISPLAY ONLY COLOR TEST BAND ARC TESTED OK ON GROUND.  ACCOMPLISH CHRONIC REVIEW.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE AS PER MM, OPS CHECK GOOD.
